NightTime Cold/Flu Relief, cherry flavor liquid, relieves major cold & flu symptoms so you can rest.
- Compare to the active ingredients of NyQuil
- Relieves Cold & Flu-Like Symptoms So You Can Rest
- Pain Reliever/Fever Reducer
- Cough Suppressant, Antihistamine
- Does Not Contain Pseudoephedrine
Active ingredients: Acetaminophen 650 mg, pain reliever/fever reducer; Dextromethorphan HBr 30 mg, cough suppressant; Doxylamine succinate 12.5 mg, antihistamine.
Inactive ingredients: alcohol, anhydrous citric acid, FD&C blue no. 1, FD&C red no. 40, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate.
This product relieves: aches & fever, runny nose, sneezing, cough.
The product descriptions and instructions provided by Vitabox are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by Vitabox for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.